American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Erik Ellentuck. Tarski semigroups . Proc. Amer. Math. Soc. 65 (1977) 19-23. MR 0498097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Lipshitz. Integral closures of uncountable commutative regular rings . Proc. Amer. Math. Soc. 56 (1976) 19-23. MR 0485825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Catarina Kiefe. Sets definable over finite fields: their zeta-functions . Trans. Amer. Math. Soc. 223 (1976) 45-59. MR 0422281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Lipshitz. Commutative regular rings with integral closure . Trans. Amer. Math. Soc. 211 (1975) 161-170. MR 0396254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Saracino. Wreath products and existentially complete solvable groups . Trans. Amer. Math. Soc. 197 (1974) 327-339. MR 0342391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph E. Turcheck. First order differential closures of certain partially ordered fields . Trans. Amer. Math. Soc. 195 (1974) 97-114. MR 0340229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carol Wood. The model theory of differential fields of characteristic $p\not=0$ . Proc. Amer. Math. Soc. 40 (1973) 577-584. MR 0329887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Lipshitz and D. Saracino. The model companion of the theory of commutative rings without nilpotent elements . Proc. Amer. Math. Soc. 38 (1973) 381-387. MR 0439624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul C. Eklof. Lefschetz's principle and local functors . Proc. Amer. Math. Soc. 37 (1973) 333-339. MR 0325389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George S. Sacerdote. Elementary properties of free groups . Trans. Amer. Math. Soc. 178 (1973) 127-138. MR 0320146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Whiteley. Logic and invariant theory. I. Invariant theory of projective properties . Trans. Amer. Math. Soc. 177 (1973) 121-139. MR 0446962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald E. Sacks. The differential closure of a differential field. Bull. Amer. Math. Soc. 78 (1972) 629-634. MR 0299466.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1